MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542913 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient underwent a breast surgery with two 350cc mentor siltex contour profile moderate saline breast prostheses and experienced generalized illness symptoms including bad rashes, anxiety, depression, brain fog, feeling tired all the time, and feeling as if she is dying from the inside out post-operatively.The patient also reported bilateral rupture.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side device.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.(b)(4).Manufacturer¿s reference number: (b)(4).